MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG DISTAL LATERAL FIBULA PLATE, 5 HOLE, STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER LEIBINGER FREIBURG DISTAL LATERAL FIBULA PLATE, 5 HOLE, STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 40-20905S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event that distal lateral fibula plate, 5 hole, sterile was alleged of 'no locking effect' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.Device was discarded.
 
Event or Problem Description
During variax fibula surgery, a locking screw did not lock to a distal hole of a variax fibula plate.The surgeon exchanged it to a new screw but the situation did not change.There was approx.3 min delay in the surgery.The surgeon did not insert any screw to the screw hole.

Brand Name
DISTAL LATERAL FIBULA PLATE, 5 HOLE, STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
MDR Report Key6308750
Report Number0008010177-2017-00025
Device Sequence Number443332
Product Code KTT
UDI-Device Identifier04546540604637
UDI-Public(01)04546540604637(17)201219(10)1000194799
Combination Product (Y/N)N
PMA/510(K) Number
K081284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/19/2020
Device Catalogue Number40-20905S
Device Lot Number1000194799
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2017
Initial Report FDA Received Date02/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age18 YR